# SDR USAA2015011200003

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 52,449 hours, 21,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN AFT GALLEY INOPERATIVE.  REPLACED BATTERY ON AFT GALLEY EMER FLASHLIGHT.
